# SDR SWIA2020052950910

- Difficulty date: May 4, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Part number: 601R3502025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR TRACK ATTACH SUPPORT U- CHANNEL IS CRACKED UNDER RIVET (AS MARKED) (48 MONTH) RO 5/28/2020.  REMOVED AND REPLACED WITH NEW SUPPORT U- CHANNEL PN601R35020-25 AT AFT CARGO DOOR FWD TRACK REF SRM.
